W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT231418 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2022, the patient was admitted for endovascular treatment of an abdominal aortic aneurysm.As reported, the procedure was going as planned until the ipsilateral limb moved proximally into the aneurysm.As reported there was not enough limb in the iliac and when the stiff wire was pulled back it brought the ipsilateral component with it.As reported, the gore representative onsite recommended extending the graft with additional components into the right iliac.The physician decided not to add any additional components.During follow up, on an unspecified date, a distal type 1 endoleak was identified down the right side of the patient.On (b)(6) 2022 a reintervention was carried out in which a gore® excluder® aaa endoprosthesis contralateral limb (plc141000) was implanted to extend the existing graft further into the right iliac in order to treat the distal type i endoleak.As reported, the procedure went well.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.(b)(4).